MathSciNet Relay Station
MathSciNet bibliographic data
MR2284695 (2007h:11004) 11A05
Hong, Shaofang; Feng, Weiduan Lower bounds for the least common multiple of finite arithmetic progressions. C. R. Math. Acad. Sci. Paris 343 (2006), no. 11-12, 695–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement